Initial and Boundary Value Problems for Differential Equations

  E-mail   Print

Guest Editors
Prof. Sotiris K. Ntouyas
Professor of Mathematics, University of Ioannina, Greece

Prof. Bashir Ahmad
Professor of Mathematics, King Abdulaziz University, Saudi Arabia

Manuscript Topics
The importance of initial and boundary value problems of different kinds of differential equations (ordinary, functional, fractional, q-difference, partial, etc.) is well-recognized in view of their extensive applications in applied sciences and engineering. Much of the literature on the topic deals with classical boundary conditions. However, in order to model the physical problems involving the data available at arbitrary interior points or finite many segments of the given domain, one needs to apply the concept of nonlocal conditions. In case of arbitrarily shaped domain, integral boundary conditions act as more realistic and practical tools. There do exist numerous advanced and efficient methods to deal with the existence of solutions to differential equations. In particular, the tools of fixed-point theory are found to be of great utility in obtaining the existence criteria for solutions to nonlinear initial and boundary value problems. During the last few decades, the subject of fractional-order initial and boundary value problems received overwhelming interest since the methods of fractional calculus led to the revolution in the field mathematical modeling.

The aim of this Special Issue is to enhance and enrich the literature on initial and boundary value problems of differential equations in a broad sense.

Potential topics related to the study of initial and boundary value problems include, but are not limited to

• Existence, uniqueness and multiplicity results
• Qualitative properties (positivity, oscillation, asymptotic behavior, stability, etc.) of solutions
• Approximation of solutions
• Analytic and numerical methods
• Real-world applications

Paper submission
All manuscripts will be peer-reviewed before their acceptance for publication.
The deadline for manuscript submission is 31 July 2019.

Instruction for Authors
Please submit your manuscript to online submission system

Alexander N. Churilov
AIMS Mathematics, 2020, 5(1): 96-110. doi: 10.3934/math.2020007
+ Abstract     + HTML     + PDF(301 KB)
Luca Bisconti, Paolo Maria Mariano
AIMS Mathematics, 2020, 5(1): 79-95. doi: 10.3934/math.2020006
+ Abstract     + HTML     + PDF(270 KB)
Lulu Ren, JinRong Wang, Michal Fečkan
AIMS Mathematics, 2020, 5(1): 497-506. doi: 10.3934/math.2020033
+ Abstract     + HTML     + PDF(228 KB)
Nayyar Mehmood, Niaz Ahmad
AIMS Mathematics, 2020, 5(1): 385-398. doi: 10.3934/math.2020026
+ Abstract     + HTML     + PDF(247 KB)
Mouffak Benchohra, Zohra Bouteffal, Johnny Henderson, Sara Litimein
AIMS Mathematics, 2020, 5(1): 15-25. doi: 10.3934/math.2020002
+ Abstract     + HTML     + PDF(235 KB)
Bashir Ahmad, Ahmed Alsaedi, Mona Alsulami, Sotiris K. Ntouyas
AIMS Mathematics, 2019, 4(6): 1634-1663. doi: 10.3934/math.2019.6.1634
+ Abstract     + HTML     + PDF(309 KB)
Johnny Henderson, Abdelghani Ouahab, Samia Youcefi
AIMS Mathematics, 2019, 4(6): 1610-1633. doi: 10.3934/math.2019.6.1610
+ Abstract     + HTML     + PDF(283 KB)
Bashir Ahmad, P. Karthikeyan, K. Buvaneswari
AIMS Mathematics, 2019, 4(6): 1596-1609. doi: 10.3934/math.2019.6.1596
+ Abstract     + HTML     + PDF(248 KB)
Rabha W. Ibrahim, Jay M. Jahangiri
AIMS Mathematics, 2019, 4(6): 1582-1595. doi: 10.3934/math.2019.6.1582
+ Abstract     + HTML     + PDF(236 KB)
Dagmar Medková
AIMS Mathematics, 2019, 4(6): 1540-1553. doi: 10.3934/math.2019.6.1540
+ Abstract     + HTML     + PDF(254 KB)
Nataliya Gol’dman
AIMS Mathematics, 2019, 4(5): 1508-1522. doi: 10.3934/math.2019.5.1508
+ Abstract     + HTML     + PDF(248 KB)
W. Y. Chan
AIMS Mathematics, 2019, 4(5): 1488-1498. doi: 10.3934/math.2019.5.1488
+ Abstract     + HTML     + PDF(225 KB)
Michal Fečkan, Július Pačuta, Michal Pospíśil, Pavol Vidlička
AIMS Mathematics, 2019, 4(5): 1466-1487. doi: 10.3934/math.2019.5.1466
+ Abstract     + HTML     + PDF(337 KB)
Snezhana Hristova, Kremena Stefanova, Angel Golev
AIMS Mathematics, 2019, 4(5): 1386-1402. doi: 10.3934/math.2019.5.1386
+ Abstract     + HTML     + PDF(937 KB)
Najeeb Alam Khan, Samreen Ahmad
AIMS Mathematics, 2019, 4(4): 1181-1202. doi: 10.3934/math.2019.4.1181
+ Abstract     + HTML     + PDF(1503 KB)
Youness Chatibi, El Hassan El Kinani, Abdelaziz Ouhadan
AIMS Mathematics, 2019, 4(4): 1133-1144. doi: 10.3934/math.2019.4.1133
+ Abstract     + HTML     + PDF(267 KB)
Najeeb Alam Khan, Samreen Ahmed, Tooba Hameed, Muhammad Asif Zahoor Raja
AIMS Mathematics, 2019, 4(4): 1114-1132. doi: 10.3934/math.2019.4.1114
+ Abstract     + HTML     + PDF(1651 KB)
Sina Etemad, Sotiris K. Ntouyas
AIMS Mathematics, 2019, 4(3): 997-1018. doi: 10.3934/math.2019.3.997
+ Abstract     + HTML     + PDF(312 KB)
Artion Kashuri, Rozana Liko, Silvestru Sever Dragomir
AIMS Mathematics, 2019, 4(3): 984-996. doi: 10.3934/math.2019.3.984
+ Abstract     + HTML     + PDF(268 KB)
Hemant Kumar Nashine, Rabha W. Ibrahim
AIMS Mathematics, 2019, 4(3): 847-859. doi: 10.3934/math.2019.3.847
+ Abstract     + HTML     + PDF(237 KB)
Samia Bushnaq, Sajjad Ali, Kamal Shah, Muhammad Arif
AIMS Mathematics, 2019, 4(3): 721-739. doi: 10.3934/math.2019.3.721
+ Abstract     + HTML     + PDF(317 KB)
Mukhamed Aleroev, Hedi Aleroeva, Temirkhan Aleroev
AIMS Mathematics, 2019, 4(3): 714-720. doi: 10.3934/math.2019.3.714
+ Abstract     + HTML     + PDF(218 KB)
Rajesh Dhayal, Muslim Malik, Syed Abbas
AIMS Mathematics, 2019, 4(3): 663-683. doi: 10.3934/math.2019.3.663
+ Abstract     + HTML     + PDF(324 KB)
Bashir Ahmad, Ahmed Alsaedi, Sotiris K. Ntouyas
AIMS Mathematics, 2019, 4(3): 626-647. doi: 10.3934/math.2019.3.626
+ Abstract     + HTML     + PDF(323 KB)
Rabah Khaldi, Assia Guezane-Lakoud
AIMS Mathematics, 2019, 4(3): 506-515. doi: 10.3934/math.2019.3.506
+ Abstract     + HTML     + PDF(231 KB)
Theodore A. Burton, Ioannis K. Purnaras
AIMS Mathematics, 2019, 4(3): 482-496. doi: 10.3934/math.2019.3.482
+ Abstract     + HTML     + PDF(276 KB)
Open Access Journals
Open Access Journals